MAUDE Adverse Event Report: SYNTHES GMBH LOCKING SCREW FOR IM NAIL 5/ 95/ XL25; NAIL, FIXATION, BONE

SYNTHES GMBH LOCKING SCREW FOR IM NAIL 5/ 95/ XL25; NAIL, FIXATION, BONE
Model Number 04.045.095
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.Patient identifier# (b)(4).Additional product codes: hsb and hwc complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient had 2 distal screws implanted that were too long in initial surgery.Patient was complaining about pain after initial surgery.Surgeon removed the screws during this surgery (surgery #2) that were incorrect in length, and replaced them with shorter length screws.There was a patient outcome or consequence.The patient was complaining of pain.There was other medical intervention.Additional surgery to remove the screws that were too long and implant appropriate-length screws.This report is for one (1) locking screw for im nail 5/ 95/ xl25 this is report 1 of 2 for complaint (b)(4).

Brand Name
LOCKING SCREW FOR IM NAIL 5/ 95/ XL25
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16467359
Report Number8030965-2023-02552
Device Sequence Number5263135
Product Code JDS
UDI-Device Identifier10886982293411
UDI-Public(01)10886982293411
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.045.095
Device Catalogue Number04.045.095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2023
Initial Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale